Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Getting side effects after taking taking naprosyon sr 750. Getting headache and diarrhoea. Worrisome

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
Hi my name is XXXXXX
Been taking Naprosyon sr 750 since last week . doctor prescribed for anti inflammatory. Been experiencing bad side affects taking tablet once a day for four days without realizing, thinking my body is getting badly sick so quickly. Whan I think back Side affects been abdominal pain could shivers and trouble sleeping at the start. I days after experiencing lightheartedness, out of focus in conversation with others, headache, heartburn and diarrhea . I stop taking them on Monday 16/07/12 whan I check side affects online for this drug, How long this symptoms will stay now after I had stop taking drug Thank you

Posted Tue, 7 Aug 2012 in Digestion and Bowels
Answered by Dr. Charles S Narasi 12 hours later
To answer your questions, the drug should be out of your system in about 3 days and the side effects should be gone in about 4 days. Actually the drug that you are taking is Naproxen which belongs to a class of drugs known as NSAIDS (Non steroidal antiinflammatory drugs) . Major side effect of these type of drugs is on the lining of the stomach. They can cause irritation, inflammation and also small ulcers of the stomach. Sometimes even a single dose of the drug can cause problems in certain individuals. If anyone has to be on this type of medication, along with taking it with food, also use a protective agent such as Omeprazole or esomeprazole. If it persists I would recommend that you take Omeprazole or the other as above. This is available as Tablet Prevacid which needs to be taken in a dose of one tablet 1 hour before breakfast.
Hope you feel better soon,
Let me know if you have any more queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor